A 33-year-old female asked:
is it normal to have your period on and off for two weeks? i have an implanon implant and have been for a few years now
1 doctor answer
Dr. Dennis Higginbotham answered
29 years experience Obstetrics and Gynecology
No: That is not normal for your period, but it is quite common and normal for someone with implanon. The number one side effect of Implanon is unpredictable and irregular bleeding - up to 80% of women will experience those symptoms. The second most common side effect is weight gain.
Answered on Jun 25, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Is it normal to have spotting and cramping for two weeks on and off after taking plan b when just finished your period a 2 days before
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!